# SDR CA150506006

- Difficulty date: April 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT RETURNED TO POINT OF DEPARTURE AFTER 4 MINUTES OF FLIGHT DUE TO "STRANGE ODOR" IN CABIN.  GROUND INSPECTION CONFIRMED ENGINE EXTERNAL OIL LEAK. 5 MINUTES GROUND RUN PERFORMED AND OIL NOTED IN BOV AREA.
